# SDR RAIA960709

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 7603 · Power Lever
- Part: Friction Ring
- Part number: 137907E
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7056 - NR 1 ENGINE RPM DROPPING OFF ON TAKEOFF.  MAINTENANCE ADJUSTED THE SPEED LEVER FRICTION.  AIRCRAFT TT:  11,094.0 HOURS.  (X)
